# SDR SWAA2016012548360

- Difficulty date: January 15, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,128 hours, 37,548 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE, INBD SIDE OF INBD FLAP, ROLLER TRACK SUPPORT ANGLE CRACKED.  R & R  CLIP IAW SRM & DWG.
